U.S. doctors online nowAsk doctors free
A female asked:

Will makeup cover any redness or bruising from radiesse injections? i understand i can go right back to my normal activities after getting radiesse. but if i don't want anyone to know i had it done! if i have redness or bruising, will i be able to cover i

6 doctor answers5 doctors weighed in
Dr. Ron Pelton
Facial Plastic Surgery 37 years experience
Most : Most patients have minimal bruising and redness. Stop all blood thinners for a few days prior to getting the injection and you will do well. You can wear make up as usual right after your injection.
Dr. Peter Certo
Dentistry 29 years experience
There : There is usually some short-lived redness immediately follow the injections. Usually nothing a little ice won't take care of. If you have bruising, try arnica. It is a "homeopathic" remedy that eliminates bruising quite well. Rite-aid caries it, but ask your doctor; i keep it in office. I've been fortunate, where I have only had one patient require it and her bruise came from an extraction and the arnica resolved it in 1 day. Make-up is not contraindicated after dermal fillers.
Dr. Scott Smith
Specializes in Periodontics
Absolutely : Absolutely you can place makeup right after Radiesse (dermal fillers) injections. I find the redness lasts only a few hours. If you experience bruising the discoloration will last 5 to 7 days. Yes makeup is fine if this occurs. Please check with the injector if the redness or bruising does not diminish after 7 days. Make sure each time you have Botox or filler injections, that you stop Aspirin and vitamins one week before as these increase redness and bruising. Best regards.
Dr. Thomas Lamperti
Facial Plastic Surgery 21 years experience
You : You can use concealer to cover skin redness or bruising. The amount of redness or bruising is variable, however. You should check with your injector to find out when you can apply makeup to the area.
Dr. Peter Certo
Dentistry 29 years experience
Most : Most likely. As with all injections, there always is a possibility of bruising. It is rare with filler injections in capable hands. There is an over-the-counter homeopathic remedy , called arnica, the dissolves bruises quit quickly. It is very cheap and always nice to have just in case.
Dr. Richard Fleming
Plastic Surgery 51 years experience
Although : Although redness or bruising is rare after Radiesse (dermal fillers) injections, it can be covered with makeup so you can maintain privacy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.